×

zbMATH — the first resource for mathematics

Équisingularité générique des familles de surfaces à singularité isolée. (French) Zbl 0482.14004

MSC:
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14B05 Singularities in algebraic geometry
14J17 Singularities of surfaces or higher-dimensional varieties
32S05 Local complex singularities
PDF BibTeX XML Cite
Full Text: DOI Numdam
References:
[1] BRIANÇON (J.) et SPEDER (J.-P.) . - Familles équisingulières d’hypersurfaces à singularité isolée , Thèse, 2e partie, Nice, 1976 .
[2] BRIANÇON (J.) et SPEDER (J.-P.) . - Les conditions de Whitney impliquent ”\mu (\bigstar ) constant” , Ann. Inst. Fourier, XXVI, 2, 1976 . Numdam | MR 54 #7843 | Zbl 0331.32012 · Zbl 0331.32012
[3] BRIANÇON (J.) et SPEDER (J.-P.) . - Familles équisingulières de surfaces à singularité isolée , C.R. Acad. Sc., Paris, t. 280, série A, 1975 . MR 55 #712 | Zbl 0312.14005 · Zbl 0312.14005
[4] BRIANÇON (J.) , GALLIGO (A.) et GRANGER (M.) . - Familles de courbes gauches , Nice (à paraître). · Zbl 0447.14004
[5] GIUSTI (M.) . - Classification des singularités isolées simples d’intersections complètes , Publ. du Centre de Mathématiques de l’école polytechnique, Palaiseau, 1977 . · Zbl 0346.32015
[6] LÉ-RAMANUJAM . - The invariance of Milnor’s number implies the invariance of the topological type , Amer. J. Math., 98, 1, 1976 , p. 67-78. MR 53 #2939 | Zbl 0351.32009 · Zbl 0351.32009
[7] LÊ DUNG TRANG . - Calcul du nombre de Milnor d’une singularité isolée d’intersection complète , Publ. du Centre de Mathématiques de l’École polytechnique, 1973 ou Funk. Analiz, i ievo pril., 1974 .
[8] MATTEI (J. F.) . - Projections génériques d’un germe d’ensemble analytique , Thèse de 3e cycle, Dijon, 1976 .
[9] TEISSIER. (B.) . - Cycles évanescents, sections planes et conditions de Whitney , Astérisque, 7-8, 1973 . MR 51 #10682 | Zbl 0295.14003 · Zbl 0295.14003
[10] TEISSIER (B.) . - The hunting of invariants in the geometry of discriminants , in Real and complex singularities, Oslo, 1976 . Zbl 0388.32010 · Zbl 0388.32010
[11] TEISSIER (B.) . - Sur diverses conditions numériques d’équisingularité des familles de courbes , Publ. du Centre de Mathématiques de l’École polytechnique, 1975 .
[12] VARCHENKO (A. N.) . - The relation between topological and algebro-geometric equisingularities according to Zariski , Funct. An. and its Appl., 7, 2, 1973 . Zbl 0281.14006 · Zbl 0281.14006
[13] ZARISKI (O.) . - Some open questions in the theory of singularities , Bull. A.M.S., 77, 4, 1971 . MR 43 #3266 | Zbl 0236.14002 · Zbl 0236.14002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.